MathSciNet Relay Station
MathSciNet bibliographic data
MR2871147 60B20
Erdős, László; Yau, Horng-Tzer; Yin, Jun Rigidity of eigenvalues of generalized Wigner matrices. Adv. Math. 229 (2012), no. 3, 1435–1515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement